International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Bit Security of the Hyperelliptic Curves Diffie-Hellman Problem

Authors:
Fangguo Zhang
Download:
URL: https://eprint.iacr.org/2015/614
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26681,
  title={Bit Security of the Hyperelliptic Curves Diffie-Hellman Problem},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={614},
  url={https://eprint.iacr.org/2015/614},
  author={Fangguo Zhang},
  year=2015
}